# SDR SIMA2019122019003

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 7,394 hours, 4,809 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET SPAR 1 FITTING CRACKED-C/A-REPAIRED R/H WINGLET SPAR 1 I/A/W ENVOY ERS-EJ-57MR-1151
